Alert archive / Texas / Tornado Warnings in 2017
Tornado Warning 29, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Mar 29, 2017, 3:06 PM CDT for Chambers County, Harris County, Texas. It was in force for 24 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2017, 3:06 PM CDT (20:06 UTC)
- Expired
- Mar 29, 2017, 3:30 PM CDT
- In force
- 24 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
Counties Chambers County, TX, Harris County, TX
The radar
The Houston radar (KHGX), 31 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 3:10 PM CDT | TSTM WND DMG | 5 Ssw Baytown, TX | NUMEROUS SHIP CANTAINERS MOVED AND DROPPED NEAR BARBERS CUT. POSSIBLE TORNADO. |
| Mar 29, 3:35 PM CDT | TORNADO | 2 S Cove, TX | A BRIEF EF-0 TORNADO MOVED ACROSS SOUTHERN CHAMBERS COUNTY AND CAUSED SMALL TREE DAMAGE. |
| Mar 29, 3:35 PM CDT | TORNADO | 3 Ssw Cove, TX | DAMAGE FROM A TORNADO SURVEYED NEAR DUTTON LAKE OFF KENDALL ROAD IN CHAMBERS COUNTY RATED EF0. LARGE LIMBS AND TREES DOWN IN MULTIPLE DIRECTIONS ALONG A SHORT PATH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 29, 2:11 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 451 J/kg
- Mixed-layer CIN
- -384 J/kg
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
282
WFUS54 KHGX 292006
TORHGX
TXC071-201-292030-
/O.NEW.KHGX.TO.W.0029.170329T2006Z-170329T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
306 PM CDT WED MAR 29 2017
The National Weather Service in League City has issued a
* Tornado Warning for...
Northwestern Chambers County in southeastern Texas...
Southeast Harris County in southeastern Texas...
* Until 330 PM CDT.
* At 305 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Morgan's Point, or near La Porte, moving northeast
at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Baytown, Beach City, Mont Belvieu, Cove and Morgan's Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2964 9498 2970 9502 2988 9488 2972 9471
TIME...MOT...LOC 2005Z 237DEG 18KT 2968 9498
TORNADO...RADAR INDICATED
HAIL...<.75
$$1 follow-up statement
076
WWUS54 KHGX 292019
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
319 PM CDT WED MAR 29 2017
TXC071-201-292030-
/O.CON.KHGX.TO.W.0029.000000T0000Z-170329T2030Z/
Chambers TX-Harris TX-
319 PM CDT WED MAR 29 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
NORTHWESTERN CHAMBERS AND EASTERN HARRIS COUNTIES...
At 318 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Beach City, moving northeast at 30 mph. Roof damage
has been reported in La Porte and in Pasadena.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Baytown, Beach City, Mont Belvieu and Cove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2968 9491 2974 9496 2988 9488 2974 9474
TIME...MOT...LOC 2018Z 226DEG 28KT 2976 9489
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Mar 29, 12:42 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Mar 29, 12:42 PM CDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1242 PM CDT Wed Mar 29 2017
.AVIATION...
Have kept SHRA/TSRA and MVFR ceilings in most of the TAFs (except for
UTS and CLL) for the early part of the afternoon to account for current
activity and possible additional development. Expecting a drier air
mass to move into the area from west to east later this afternoon through
the overnight hours resulting in VFR conditions at a majority of our
sites. South winds this afternoon around 10 knots will weaken this
evening and then shift to the northwest during the overnight hours with
the passage of a cold front. VFR tomorrow with mostly clear skies and
northwest winds around 10 knots or less. 42
&&
.PREV DISCUSSION... /ISSUED 1120 AM CDT Wed Mar 29 2017/
UPDATE...
Busy morning for Southeast Texas as a line of thunderstorms has
trudged eastward across the region. Broad cloud canopy ahead of
the line has done a good job preventing additional destabilization
ahead of the line, but a weak boundary evident on surface
analysis waffling north and south across the Interstate 10
corridor has provided enough low level shear axis to result in
periods of rotation along the leading edge of the line. This line
will continue to progress eastward and exit the region mid-
afternoon to early evening. SPC Mesoanalysis shows mid-level lapse
rates steep enough along and ahead of the line (around 7 C/km) to
continue a wind/hail threat persisting with the line into the
afternoon hours in addition to a brief tornado threat along and
south of the aforementioned boundary. Brief heavy rain will also
continue to be a threat as well.
Could see some possible redevelopment of isolated to scattered
showers (and maybe a thunderstorm or two) behind the main line and
have kept slight chance to chance PoPs behind the line this
afternoon. However, with morning water vapor imagery showing dry
slotting moving across the region have low confidence in any kind
of significant redevelopment. Otherwise, expect skies to clear
from west to east and allow for temperatures to rise into the 70s
to lower 80s this afternoon.
Huffman
PREV DISCUSSION... /ISSUED 644 AM CDT Wed Mar 29 2017/
AVIATION.../12Z TAFS/
Radar shows one band of storms that moved across KCLL to KUTS
this morning with another band of storms approaching from the
W/SW. This line on its current track and speed should reach
KSGR/KHOU/KIAH around 13-15Z time frame. All TAFs are accounting
for similar timing for KLBX/KGLS/KCXO/KUTS/KCLL. There is still
capping the line is fighting since the southern extend of the
squall line is struggling to hold together. This will be the main
concern for the next 6 hours. Difficult to know if the storms will
hold together or weaken into just showers as they reach Houston
terminals. TAFs reflect storms reaching Houston but will need to
watch trends closely. Trends with the HRRR show the line weakening
through the morning hours although the timing from the HRRR is to
slow. HRRR also indicates the possibility of storms re-developing
this afternoon/evening. Quite possible IF there is enough
recovery and the atmosphere is not overworked by previous
convection. TAFs reflect this possibility with VCTS but this could
very well be removed with future TAF updates depending on how the
first round of convection evolves. Overnight NAM suggests MVFR
ceilings with remaining low level moisture while GFS is drier.
TAFs went with trends of drier ahead of Pacific front that pushes
through the area 06-10Z tomorrow morning. VFR expected for
Thursday.
Overpeck
PREV DISCUSSION... /ISSUED 332 AM CDT Wed Mar 29 2017/
DISCUSSION...
An upper low pressure trough will move across the state today and
the associated cold front will push across SE Texas tonight. A
line of thunderstorms was moving east of the Interstate 35
corridor at 3:00 AM. The latest models have been a bit slow with
the advent of the storms; although, the latest runs of the HRRR
are fairly close. All the models slow the advance of the line of
storms as they enter into the western counties of the forecast
area. If the storms continue their current trends, expect the line
to reach College Station and Madisonville by 4:00 AM. If it does
not slow down, the line should then reach Huntsville, Bellville,
and possibly Columbus between 5:00 and 6:00 AM. All the models
then show the line slowing and probably not reaching metro
Houston until sometime between 6:00 AM and 9:00 AM.
Still looking at a decent environment for at least isolated severe
storms. Main threats are damaging winds and isolated tornadoes
given 0-3 km helicity values are between 300 and 400 ahead of the
line. Other threats include large hail and locally heavy rainfall.
Expect the initial line of storms to move out of the area during
the midday to early afternoon period. The HRRR shows the potential
for additional development later in the afternoon. The actual cold
front will move across the forecast area tonight.
After a cooler day on Thursday, an upper level ridge moving
overhead will set things up for a rather warm Friday. Highs on
Friday will likely reach into the mid 80s.
The progressive flow aloft will bring the next system across SE
Texas over the weekend and early next week. The best chances for
showers and thunderstorms will be on Sunday and Sunday night.
Isolated to strong to severe storms and locally heavy rainfall
again look to be possible.
40
MARINE...
Southeast winds of 20 to 28 knots will continue across the Upper
Texas Coast this morning. Seas have become rough with significant
wave heights reaching 6-7ft nearshore and 8-9ft off shore based on
NOAA buoys. Winds should decrease later today but due to the long
fetch of southeast winds, seas will remain rough. Small craft
advisory has been extended for the offshore waters until this
evening when seas should drop below 7 feet. A Pacific front will
push off the coast Thursday morning allowing for winds to shift
to the northwest. Winds quickly return to the south on Friday and
increase through the weekend. Caution or advisories may be needed
over the weekend. Another Pacific front pushes through early
Monday which will shift winds again.
Overpeck
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 82 56 77 56 86 / 60 20 10 0 0
Houston (IAH) 80 61 78 57 86 / 90 30 10 0 0
Galveston (GLS) 77 66 74 66 78 / 60 40 10 0 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION until 7 PM CDT this evening
for the following zones: Galveston Bay...Matagorda Bay.
Small Craft Advisory until 7 PM CDT this evening for the
following zones: Coastal waters from Freeport to the
Matagorda Ship Channel out 20 NM...Coastal waters from High
Island to Freeport out 20 NM...Waters from Freeport to the
Matagorda Ship Channel from 20 to 60 NM...Waters from High
Island to Freeport from 20 to 60 NM.
&&
Discussion...14
Aviation/Marine...42Hazardous weather outlook, Mar 29, 2:36 PM CDT, 30 minutes before
Hazardous Weather Outlook National Weather Service Houston/Galveston TX 236 PM CDT Wed Mar 29 2017 TXZ178-179-199-200-213-214-227-237-238-301945- Brazoria-Chambers-Fort Bend-Galveston-Harris-Liberty-Montgomery- Polk-San Jacinto- 236 PM CDT Wed Mar 29 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...This Afternoon and Tonight An upper level system will continue showers and thunderstorms, moving from the west to the east across the southeast Texas this afternoon. The primary hazards expected are strong winds, hail, and locally heavy rainfall; although, isolated tornadoes and localized flooding will be possible along this line of storms. Frequent lightning is also expected with theses storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Another storm system will move across Southeast Texas over the weekend and into early Monday. Isolated strong to severe thunderstorms and locally heavy rainfall are possible mainly Sunday and Sunday evening. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to relay any severe weather reports to the National Weather Service or local law enforcement. GMZ330-335-350-355-370-375-301945- Coastal waters from Freeport to the Matagorda Ship Channel out 20 NM-Coastal waters from High Island to Freeport out 20 NM- Galveston Bay-Matagorda Bay- Waters from Freeport to the Matagorda Ship Channel from 20 to 60 NM-Waters from High Island to Freeport from 20 to 60 NM- 236 PM CDT Wed Mar 29 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...This Afternoon and Tonight Gusty winds will be possible with thunderstorms moving west to east across the coastal waters. Frequent lightning is also associated with these storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Elevated winds and waves are again possible Sunday as a storm system moves across Texas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected.
In the hours before
Special weather statement, Mar 29, 1:05 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Houston/Galveston TX
105 PM CDT WED MAR 29 2017
TXZ178-179-199-200-291845-
San Jacinto TX-Liberty TX-Polk TX-Montgomery TX-
105 PM CDT WED MAR 29 2017
...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN MONTGOMERY...SOUTHEASTERN
SAN JACINTO...NORTHWESTERN LIBERTY AND SOUTHWESTERN POLK COUNTIES
THROUGH 145 PM CDT...
At 102 PM CDT, Doppler radar was tracking a strong thunderstorm over
Woodbranch, or 10 miles north of Kingwood, moving northeast at 50
mph.
Pea sized hail and winds in excess of 30 mph will be possible with
this storm. There is also some weak rotation associated with this
storm.
Locations impacted include...
Cleveland, Livingston, Kingwood, Shepherd, Splendora, Patton Village,
Roman Forest, Woodbranch, Coldspring, Plum Grove, Goodrich, North
Cleveland, Lake Livingston State Park, West Livingston, Porter
Heights, New Caney, Tarkington Prairie, Porter, Romayor and Rye.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3053 9465 3049 9470 3049 9473 3047 9473
3005 9525 3018 9543 3077 9499
TIME...MOT...LOC 1802Z 218DEG 45KT 3019 9523
HathawayLocal storm report, Mar 29, 1:31 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
131 PM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM LIGHTNING 4 NNW ADDICKS 29.84N 95.66W
03/29/2017 HARRIS TX BROADCAST MEDIA
FIRE DAMAGE TO A RESIDENTIAL HOME.
&&
42Special weather statement, Mar 29, 1:32 PM CDT, 1 hour 34 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 132 PM CDT WED MAR 29 2017 TXZ213-237-238-291915- Brazoria TX-Galveston TX-Harris TX- 132 PM CDT WED MAR 29 2017 ...STRONG THUNDERSTORMS ACROSS WEST CENTRAL GALVESTON...NORTHEASTERN BRAZORIA AND SOUTHEASTERN HARRIS COUNTIES THROUGH 215 PM CDT... At 132 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from Manvel to near Holiday Lakes. Movement was northeast at 15 mph. Some weak rotation is being detected in some of these storms. Winds in excess of 30 mph will be possible with these storms. Locations impacted include... Western Pasadena, Pearland, southwestern League City, Friendswood, Deer Park, Alvin, South Houston, Manvel, Greater Hobby Area, South Belt / Ellington, western Clear Lake, Brookside Village, Iowa Colony, Hillcrest, Liverpool, Bonney, Edgebrook Area, Minnetex, Ellington Field and Hobby Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2968 9512 2935 9520 2923 9549 2962 9537 TIME...MOT...LOC 1832Z 218DEG 13KT 2950 9535 2924 9547
Special weather statement, Mar 29, 2:11 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
211 PM CDT WED MAR 29 2017
TXZ213-214-237-238-292000-
Brazoria TX-Chambers TX-Galveston TX-Harris TX-
211 PM CDT WED MAR 29 2017
...STRONG THUNDERSTORMS ACROSS NORTHWESTERN GALVESTON...NORTHEASTERN
BRAZORIA...NORTHWESTERN CHAMBERS...SOUTHERN LIBERTY AND SOUTHEASTERN
HARRIS COUNTIES THROUGH 300 PM CDT...
At 210 PM CDT, Doppler radar was tracking strong thunderstorms
producing torrential rainfall along a line extending from Houston
Ship Channel to Alvin. Movement was northeast at 35 mph.
Winds in excess of 30 mph and small hail will be possible with these
storms.
Locations impacted include...
Pasadena, southeastern Pearland, League City, Baytown, Texas City,
Friendswood, La Porte, Deer Park, Alvin, Dickinson, South Houston,
Santa Fe, Seabrook, Galena Park, Webster, Beach City, Kemah, Clear
Lake, Channelview and South Belt / Ellington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2952 9486 2935 9530 2976 9521 2989 9490
2989 9478
TIME...MOT...LOC 1910Z 233DEG 28KT 2975 9514 2943 9522Local storm report, Mar 29, 2:38 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
238 PM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM MARINE TSTM WIND 5 ESE BACLIFF 29.48N 94.92W
03/29/2017 E0 MPH GALVESTON TX MESONET
WIND GUST MEASURED AT EAGLE POINT PORTS SITE.
&&
42Local storm report, Mar 29, 3:02 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
302 PM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM MARINE TSTM WIND 5 ESE BACLIFF 29.48N 94.92W
03/29/2017 M40.00 MPH GALVESTON TX MESONET
WIND GUST MEASURED AT EAGLE POINT PORTS SITE.
&&
42The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 3:03 AM CDT | Special Weather Statement | HGX | Burleson, Washington | 57 min |
| Mar 29, 4:01 AM CDT | Special Weather Statement | HGX | Brazos, Burleson, Madison | 44 min |
| Mar 29, 5:51 AM CDT | Special Weather Statement | HGX | Burleson | 54 min |
| Mar 29, 6:15 AM CDT | Special Weather Statement | HGX | Colorado | 45 min |
| Mar 29, 6:54 AM CDT | Special Weather Statement | HGX | Austin, Colorado, Washington | 66 min |
| Mar 29, 7:24 AM CDT | Special Weather Statement | HGX | Austin, Colorado | 51 min |
| Mar 29, 7:54 AM CDT | Special Weather Statement | HGX | Waller | 36 min |
| Mar 29, 8:09 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Fort Bend, Waller, Wharton | 36 min |
| Mar 29, 8:20 AM CDT | Special Weather Statement | HGX | Fort Bend, Jackson, Montgomery, Waller, Wharton | 40 min |
| Mar 29, 8:57 AM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris, Waller | 33 min |
| Mar 29, 9:05 AM CDT | Special Weather Statement | HGX | Fort Bend, Montgomery, Wharton | 40 min |
| Mar 29, 9:34 AM CDT | Areal Flood Advisory | HGX | Austin, Fort Bend, Harris, Montgomery, Waller, Wharton | 3 hr |
| Mar 29, 9:43 AM CDT | Special Weather Statement | HGX | Brazoria, Fort Bend, Harris, Montgomery, San Jacinto | 47 min |
| Mar 29, 10:15 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Harris, Liberty, Montgomery | 2 hr |
| Mar 29, 10:29 AM CDT | Tornado Warning | HGX | Fort Bend, Harris | 31 min |
| Mar 29, 10:51 AM CDT | Special Weather Statement | HGX | Brazoria, Harris, Liberty, Matagorda | 69 min |
| Mar 29, 12:13 PM CDT | Areal Flood Advisory | HGX | Harris, Montgomery | 3 hr |
| Mar 29, 12:22 PM CDT | Special Weather Statement | HGX | Montgomery | 38 min |
| Mar 29, 12:51 PM CDT | Special Weather Statement | HGX | Harris | 24 min |
| Mar 29, 1:01 PM CDT | Special Weather Statement | HGX | Brazoria | 29 min |
| Mar 29, 1:05 PM CDT | Special Weather Statement | HGX | San Jacinto | 40 min |
| Mar 29, 1:09 PM CDT | Special Marine Warning | HGX | 66 min | |
| Mar 29, 1:18 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, Polk, San Jacinto | 42 min |
| Mar 29, 1:32 PM CDT | Special Weather Statement | HGX | Brazoria | 43 min |
| Mar 29, 1:42 PM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston, Harris | 3 hr |
| Mar 29, 1:51 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Polk, San Jacinto | 39 min |
| Mar 29, 1:58 PM CDT | Flash Flood Warning | HGX | Brazoria | 3 hr |
| Mar 29, 2:09 PM CDT | Special Marine Warning | HGX | 66 min | |
| Mar 29, 2:11 PM CDT | Special Weather Statement | HGX | Chambers | 49 min |
| Mar 29, 2:17 PM CDT | Flash Flood Warning | HGX | Galveston, Harris | 3 hr |
| Mar 29, 2:19 PM CDT | Special Marine Warning | HGX | 56 min | |
| Mar 29, 2:26 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Polk | 34 min |
| Mar 29, 2:37 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Galveston, Harris, Liberty | 38 min |
| Mar 29, 2:44 PM CDT | Severe Thunderstorm Warning | HGX | Polk | 31 min |
| Mar 29, 2:55 PM CDT | Areal Flood Advisory | HGX | Chambers, Harris, Liberty | 3 hr |
| Mar 29, 2:56 PM CDT | Areal Flood Advisory | HGX | Polk | 3 hr |
| Mar 29, 3:08 PM CDT | Special Marine Warning | HGX | 52 min | |
| Mar 29, 3:12 PM CDT | Flash Flood Warning | HGX | Chambers, Harris | 3 hr |
| Mar 29, 3:20 PM CDT | Small Craft Advisory | HGX | 5 hr | |
| Mar 29, 3:26 PM CDT | Tornado Warning | HGX | Chambers, Liberty | 34 min |
| Mar 29, 3:56 PM CDT | Special Marine Warning | HGX | 34 min | |
| Mar 29, 4:20 PM CDT | Special Marine Warning | HGX | 115 min | |
| Mar 29, 4:28 PM CDT | Flash Flood Warning | HGX | Chambers, Liberty | 3 hr |
| Mar 29, 5:17 PM CDT | Areal Flood Advisory | HGX | Chambers | 118 min |
Nearby
Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.